DOI QR코드

DOI QR Code

R(g, g')-CONTINUITY ON GENERALIZED TOPOLOGICAL SPACES

Kim, Young-Key;Min, Won-Keun

  • Received : 2011.03.16
  • Published : 2012.10.31

Abstract

We introduce the notion of R($g$, $g^{\prime}$)-continuity on generalized topological spaces, which is a strong form of ($g$, $g^{\prime}$)-continuity. We investigate some properties and relationships among R($g$, $g^{\prime}$)-continuity, ($g$, $g^{\prime}$)-continuity and some strong forms of ($g$, $g^{\prime}$)-continuity.

Keywords

($g$, $g^{\prime}$)-continuous;super ($g$, $g^{\prime}$)-continuous;strongly $\theta(g,g^{\prime})$-continuous;R($g$, $g^{\prime}$)-continuous;G-regular

References

  1. A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), no. 4, 351-357. https://doi.org/10.1023/A:1019713018007
  2. A. Csaszar, ${\delta}$-and ${\theta}$-modificatons of generalized topologies, Acta Math. Hungar. 120 (2008), no. 3, 275-279. https://doi.org/10.1007/s10474-007-7136-9
  3. W. K. Min, Some results on generalized topological spaces and generalized systems, Acta Math. Hungar. 108 (2005), no. 1-2, 171-181. https://doi.org/10.1007/s10474-005-0218-7
  4. W. K. Min, (${\delta}$,${\theta}^{\prime}$)-continuity on generalized topological spaces, Acta Math. Hungar. 129 (2010), no. 4, 350-356. https://doi.org/10.1007/s10474-010-0036-4
  5. W. K. Min, Some strong forms of (g, g′)-continuity on generalized topological spaces, submitted.